Thomas Schlumprecht
Thomas Schlumprecht
Professor of Mathematics, Texas A&M University
Verifierad e-postadress på math.tamu.edu - Startsida
Titel
Citeras av
Citeras av
År
An analytic solution to the Busemann-Petty problem on sections of convex bodies
RJ Gardner, A Koldobsky, T Schlumprecht
Annals of Mathematics, 691-703, 1999
2541999
The distortion problem.
E Odell, T Schlumprecht
Acta Math. 173 (2), 259-281, 1994
2091994
An arbitrarily distortable Banach space
T Schlumprecht
Israel J. Math. 76 (1-2), 81-95, 1991
1821991
On asymptotic structure, the Szlenk index and UKK properties in Banach spaces
H Knaust, E Odell, T Schlumprecht
Positivity 3 (2), 173-200, 1999
971999
Trees and branches in Banach spaces
E Odell, T Schlumprecht
Transactions of the American Mathematical Society 354 (10), 4085-4108, 2002
842002
On the Gaussian measure of the intersection
G Schechtman, T Schlumprecht, J Zinn
Annals of probability, 346-357, 1998
811998
Limited sets in Banach spaces
T Schlumprecht
73*1988
Strictly singular, non-compact operators exist on the space of Gowers and Maurey
G Androulakis, T Schlumprecht
Journal of the London Mathematical Society 64 (3), 655-674, 2001
542001
On the Richness of the Set of p's
E ODELL, TH SCHLUMPRECHT
Geometric Aspects of Functional Analysis: Israel Seminar (GAFA) 1992–94 77, 177, 2012
52*2012
On the structure of the spreading models of a Banach space
G Androulakis, E Odell, T Schlumprecht, N Tomczak-Jaegermann
Canadian Journal of Mathematics 57 (4), 673-707, 2005
522005
Coefficient quantization for frames in Banach spaces
PG Casazza, SJ Dilworth, E Odell, T Schlumprecht, A Zsák
Journal of mathematical analysis and applications 348 (1), 66-86, 2008
472008
On norm closed ideals in L (lp, lq)
B Sari, T Schlumprecht, N Tomczak-Jaegermann, VG Troitsky
Studia Math 179 (3), 239-262, 2007
46*2007
Embedding into Banach spaces with finite dimensional decompositions
E Odell, T Schlumprecht
RACSAM. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. 100 (1-2), 295-323, 2006
432006
Banach spaces of bounded Szlenk index
E Odell, T Schlumprecht, A Zsák
Studia Math. 183 (1), 63-97, 2007
422007
Asymptotic properties of Banach spaces under renormings
E Odell, T Schlumprecht
Journal of the American Mathematical Society 11 (1), 175-188, 1998
411998
The universality of ℓ 1 as a dual space
D Freeman, E Odell, T Schlumprecht
Mathematische Annalen 351 (1), 149-186, 2011
372011
The lattice of closed ideals in the Banach algebra of operators on a certain dual Banach space
NJ Laustsen, T Schlumprecht, A Zsák
Journal of Operator Theory, 391-402, 2006
372006
On the sampling and recovery of bandlimited functions via scattered translates of the Gaussian
T Schlumprecht, N Sivakumar
Journal of Approximation Theory 159 (1), 128-153, 2009
352009
The Banach space S is complementably minimal and subsequentially prime
G Androulakis, T Schlumprecht
Studia Math. 156 (3), 227-242, 2003
322003
A Banach space block finitely universal for monotone bases
E Odell, T Schlumprecht
Transactions of the American Mathematical Society 352 (4), 1859-1888, 2000
312000
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20